Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

No periods after stopping loestrin pill, had brown discharge. Headaches, weakness due to viral tonsillitis. Pregnancy chances?

Hello Im on the pill loestrin (21 tablets), I did take them everyday but not at the same time, i took the 21st tablet last sunday (11/11/2012), so I should have come on my period at the beginning of last week, I still havent come on but did have a tiny (and I mean a small amount) of brown discharge but this wasnt continous for even a day. My previous period before this was on 12/10/2012. I have had viral tonsillitis so have been feeling very tired, have been suffering from headaches and had a day last week where I felt very quesy but wasnt actually sick, I have also been feeling very weak. I dont seem to have any symptoms like tender breasts at the moment - Do you think there is a possibility that I could be pregnant.
Asked On : Thu, 22 Nov 2012
Answers:  0 Views:  35 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor